I have been on pain killers for over 9 years now. I recently made my way up to about 20 or more a day. I am a mother of 5 and never would have been the person who you would think would have a problem. After giving birth ot my only daughter I decided it was time to quit. I went to a local facility and was given meth. I only got up to 55 mg a day but now I want to come down and be off drugs completely. How should I go about doing so? Please help. I feel great now and I am not taking anything but the methadone but do not want to do that either. I want to know how to get off of all it successfully and without withdrawals seeing that I have 5 kids to raise and a husband.
21 Sep 2010
If a person has a medical condition where they will always be in pain, Methadone is the better drug as it, used properly, is a great long acting pain med. Suboxone is usually the better choice for certain types of pain and the desire to stop opiates. You will need to taper off the methadone, see if you can find member MPVT, he is an expert on methadone. Friend him,< click his profile and click Add as friend> when he friends you back, <check your profile for this info> you should see a link to ask him a private question on his profile under link to add friend txt, it should allow you to ask him ques. Check your profile or e-mail and it will notify you when he responds. if you need anymore help, let us know. He is very nice, extremely intelligent, and his advice will be best. good luck, patti
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 10 Aug 2010
... who loved me in my life and would Love some advice. I have a few df's 60' s and a little methadone and would love any advice on ...
4 answers • 2 Jan 2011
I read up on methadone and it doesnt seem to safe,
4 answers • 30 Apr 2011
I took suboxone for a year and tapered off to 2mg about two weeks ago than quit. Wd's set in a couple days later and I wanted to feel good so I ...
3 answers • 25 Nov 2011